Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Migraines and Barametric Pressure Changes
    avatar
    An_205197 posted:
    I have been suffering from debilitating headaches this week. So far I have had 2. Both were on the left side of my head above the ear and behind my eye. The first one lasted 48 hours and the second lasted 36 hours. (Migraines run in my family) Wasn't sure if they are migraines. At first I thought maybe sinus, but not so sure. I haven't put any triggers together between the two headaches. The only thing I can see as being the same between the two is the weather changes and changes in barametric pressure. Can this be a trigger??

    Also, as far as meds go, I take tylenol sinus and or excedrine migraine... niether seem to work to get rid of the pain. Any suggestions?
    Reply
     
    avatar
    Laura0711 responded:
    Hi Anon_148662,

    Yes weather changes and changes in the barometric pressure can trigger migraines. Most of mine happen around weather changes like when we get a snow storm right now or thunder storms are coming then I get really bad headaches. My migraines are also on the left side around the eye and temple area. I have found that Tylenol arthritis works somewhat for the headaches if I take them right away but now I have some prescription meds that work better for me.

    I hope this helps you.

    Yours,

    Laura
     
    avatar
    carpetcrawler5 responded:
    You might be experiencing Cluster headaches.. They can be behind your eye and are sometimes mistaken for sinus problems.

    Don't take OTCs for it because they may make it worse after they wear off. (rebound headaches)


    Helpful Tips

    Botox for Headaches FDA approvedExpert
    Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
    Was this Helpful?
    31 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center